# SDR AALA202107266636

- Difficulty date: June 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT GALLEY AREA SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001 AND DWG D53474180.
